Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Penis oozes while fluid, urination hurts. Have Hep b. What can be done?

Hi im 19 years old and I mastubate daily.ever 3 time a week.and i had sex with a girl..and notice that i start getting white liquid coming out of my penis and before i urinate it hurts aswell..what could it bee.and also i have hep B cant be the hep b..I never felt that or had that stuff coming outt..but after i had sex with that girl i started having this white liquid coming out of my penis and when i pee it hurts..soo annoys me alot..:(
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, thanks for using HCM.
Whitish-yellow urethral discharge following a history of unprotected sexual intercourse is typical of gonococcal urethritis which is a sexually transmissible infection. It may be latent in a good proportion of females but in males it produces the characteristic symptoms of urethral discharge, burning pain during urination 2 to 14 days following infection through unprotected sexual intercourse with an infected person.
Even though there have been growing resistance of Gonococcus to ommonly prescribe antibiotics, ceftriaxone given as a single dose IV or IM is still very effective. However, both you and your partner will have to get treated for the infection along side treatment for Chlamydia (doxicycline antibiotic) which is usually associated with Gonococcal infections.

Best regards and hope this helps.
Answered: Wed, 20 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor